# SDR AALA960533

- Difficulty date: April 4, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N25071
- Make and model: Airbus A300 B4-605R
- Aircraft serial: 514
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: TMS60242
- Condition: Corroded
- Location: Frame 74-75
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - FOUND 3 AREAS OF CORROSION AROUND CLIP NUT HOLES FOR FLOORBOARDS, ONE AREA BLENDED BEYOND LIMITS.  REMOVED AND REPLACED WITH A NEW SECTION OF 'L' ANGLE PER SRM 51-72-10 PAGE 1 AND PAGE 2.  (M)
